# SDR DHL200080741C

- Difficulty date: October 14, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; MAIN CARGO COMPT FRAME CRACKED .5 INCH AT STA 1580 L-21R.  REMOVED FRAME DAMAGED AREA IAW SRM 53-2-0, PG 5-6, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED SHIM IAW SRM 53-2-0, PG 5-6.  REF: N/R 1949.
